# SDR DLL15970668

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N753DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193W1189
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 1605382
- Condition: Corroded
- Location: Ws 983-1203
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER SURFACE OF THE CENTER WING SKIN BETWEEN RBL AND LBL 94.5 AND 104 WAS FOUND WITH EXTENSIVE CORROSION.  THE CORROSION WAS MOSTLY ISOLATED TO THE IMMEDIATE AREA AROUND STRINGER-TO-SKIN FASTENERS AND EXTENDED FROM THE FRONT SPAR AT FS 983 TO THE REAR SPAR AT FS 1203.
